# SDR MALA976314

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 439
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Blow Out Door
- Condition: Popped
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO FIRE WARNING IN FLIGHT, EXTINGUISHED WITH NR 2 CARGO BOTTLE.  MAINTENANCE INSPECTED CARGO COMPARTMENT, LEFT BLOW OUT DOOR POPPED.  RESECURED DOOR, REPLACED LEFT NR 2 SQUIB AND FIRE BOTTLE PER 2623-00, OPS CHECK GOOD.
